# SDR CALA2013102492368

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 93,756 hours, 11,114 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65B3901140
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND INBD FORE FLAP DAMAGED AT TE APPROXIMATELY 12 IN BY 3 IN.  REPLACED RT FOREFLAP. OPERATIONS CHECKED NORMAL 8482 PART ARE 65B-9011-40 SERIAL 001 89, MRS FOR 8480 IS MR57438-007.  FLAP INSTALLED IAW MM, BOLTS INSPECTED, CORRECT FUNCTION INSPECTED & GAP INSPECTED WITHIN MM.
